Are there any risks in taking phenergan for extended period of time? cant find any info on this subject would appreciate any help
Yes, I have used Phenergan quite a bit for nausea pertaining to migraine headaches. Although not used everyday, I do still use it probably I'd guess about two to three times a month. No long term issues with it, that I know of. Never heard of anyone having long term damage by taking oral Phenergan for long periods either. But if you are taking it this way and worried, by all means, give your prescribing M.D. a call:)
- Phenergan Information for Consumers
- Phenergan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenergan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2013 • 3 answers
Posted 24 Feb 2014 • 1 answer
Phenergan - Will anything happen if they give u something for diarrhea and being nausea when ur not?
Posted 18 May 2015 • 1 answer
Posted 17 Jan 2016 • 0 answers
Promethazine - I took Phenergan last night for my nausea but I took 2 25mg tablets. So I took 50mg I
Posted 3 Dec 2016 • 1 answer